# SDR AALA20140824007

- Difficulty date: August 24, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 93,219 hours, 14,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER LIGHT AT ROW 29AB MISSING CLEAR LENS.  REPLACED LENS FOR SEAT MOUNTED EMER LIGHT AT ROW 29AB.  OPERATIONS CHECKED NORMAL.
